Eisenbaum, Nathalie
Exponential inequalities for Bessel processes
Séminaire de probabilités de Strasbourg, Tome 34 (2000) , p. 146-150
Zbl 0959.60071 | MR 1768061
URL stable : http://www.numdam.org/item?id=SPS_2000__34__146_0

Bibliographie

[B] D.L. Burkholder "Exit times of Brownian motion, and Hardy spaces" Advances in Math.26, 182-205 (1977). MR 474525 | Zbl 0372.60112

[D] B. Davis "On stopping times for n- dimensional Brownian motion" Annals of Proba.6 ,651-659, (1978). MR 494534 | Zbl 0383.60076

[D-E] V.H. De La Pena and N. Eisenbaum "Exponential Burkholder Davis Gundy inequalities" Bull.Lond.Math.Soc.29 ,239-242 (1996). MR 1426005 | Zbl 0874.60074

[J-Y] S.D. Jacka and M. Yor "Inequalities for non-moderate functions of a pair of stochastic processes".Proc.London Math.Soc. (3) 67,649-672(1993). MR 1238048 | Zbl 0789.60016

[Y] M. Yor "Some aspects of Brownian motion - II - Some recent martingale problems" Lecture in Math. (Zürich) Birkhäuser(1997). MR 1442263 | Zbl 0880.60082